FUSION RULES AND (SUB-)MODULAR INVARIANT PARTITION-FUNCTIONS IN NON-UNITARY THEORIES

Cited 30 time in webofscience Cited 0 time in scopus
  • Hit : 173
  • Download : 0
Publisher
ELSEVIER SCIENCE BV
Issue Date
1988-12
Language
English
Article Type
Article
Citation

PHYSICS LETTERS B, v.215, no.4, pp.723 - 729

ISSN
0370-2693
DOI
10.1016/0370-2693(88)90049-4
URI
http://hdl.handle.net/10203/61650
Appears in Collection
PH-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 30 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0